| Model Number |
CNA0T5 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A pharmacist reported that during the intraocular lens (iol) implant procedure, the lens was failed to deploy into patient's eye.This happened when the implant was inserted into the eye.The lens was removed and a new one was inserted.There were no clinical consequences.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).